MathSciNet Relay Station
MathSciNet bibliographic data
MR890056 35J60
Fortunato, Donato; Jannelli, Enrico Infinitely many solutions for some nonlinear elliptic problems in symmetrical domains. Proc. Roy. Soc. Edinburgh Sect. A 105 (1987), 205–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement